The Symplectic Structure of Curves in Three Dimensional Spaces of Constant Curvature and the Equations of Mathematical Physics
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 4, p. 1483-1515
@article{AIHPC_2009__26_4_1483_0,
     author = {Jurdjevic, V.},
     title = {The Symplectic Structure of Curves in Three Dimensional Spaces of Constant Curvature and the Equations of Mathematical Physics},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {4},
     year = {2009},
     pages = {1483-1515},
     doi = {10.1016/j.anihpc.2008.12.006},
     zbl = {1176.53075},
     mrnumber = {2542734},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_4_1483_0}
}
Jurdjevic, V. The Symplectic Structure of Curves in Three Dimensional Spaces of Constant Curvature and the Equations of Mathematical Physics. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 4, pp. 1483-1515. doi : 10.1016/j.anihpc.2008.12.006. http://www.numdam.org/item/AIHPC_2009__26_4_1483_0/

[1] Abraham R., Marsden J., Foundations of Mechanics, Benjamin-Cummings, Reading, MA, 1978. | MR 515141 | Zbl 0393.70001

[2] Arnold V. I., Khesin B. A., Topological Methods in Hydrodynamics, Appl. Math. Sci., vol. 125, Springer-Verlag, New York, 1998. | MR 1612569 | Zbl 0902.76001

[3] Brylinski J. P., Loop Spaces, Characteristic Classes and Geometric Quantization, Progr. Math., vol. 108, Birkhäuser, Boston, 1993. | MR 1197353 | Zbl 0823.55002

[4] Epstein C. L., Weinstein M. I., A Stable Manifold Theorem for the Curve Shortening Equation, Comm. Pure Appl. Math. XL (1987) 119-139. | MR 865360 | Zbl 0602.34026

[5] Faddeev L., Takhtajan L., Hamiltonian Methods in the Theory of Solitons, Springer-Verlag, Berlin, 1980. | Zbl 1111.37001

[6] Hamilton R. S., The Inverse Function Theorem of Nash and Moser, Bull. Amer. Math. Soc. 7 (1972) 65-221. | MR 656198 | Zbl 0499.58003

[7] Hasimoto H., Motion of a Vortex Filament and Its Relation to Elastica, J. Phys. Soc. Japan 31 (1971) 293-294.

[8] Hasimoto H., A Soliton on a Vortex Filament, J. Fluid Mech. 51 (1972) 477-485. | Zbl 0237.76010

[9] Ivey T., Singer D. A., Knot Types, Homotopies and Stability of Closed Elastic Curves, Proc. London Math. Soc. 79 (3) (1999) 429-450. | MR 1702249 | Zbl 1036.53001

[10] Jurdjevic V., Hamiltonian Systems on Complex Lie Groups and Their Homogeneous Spaces, Mem. Amer. Math. Soc. 178 (838) (2005). | MR 2173602 | Zbl 1085.53071

[11] Jurdjevic V., Geometric Control Theory, Cambridge Studies in Advanced Mathematics, vol. 51, Cambridge Univ. Press, New York, 1997. | MR 1425878 | Zbl 0940.93005

[12] Jurdjevic V., Monroy-Perez F., Hamiltonian Systems on Lie Groups: Elastic Curves, Tops and Constrained Geodesic Problems, in: Non-Linear Geometric Control Theory and Its Applications, World Scientific Publishing Co., Singapore, 2002, pp. 3-52. | MR 1881484 | Zbl 1142.49317

[13] Jurdjevic V., Hamiltonian Systems on Lie Groups: Kowalewski Type, Ann. Math. 150 (1999) 1-40. | MR 1726703 | Zbl 0953.37012

[14] Langer J., Perline R., Poisson Geometry of the Filament Equation, J. Nonlinear Sci. 1 (1978) 71-93. | MR 1102831 | Zbl 0795.35115

[15] Magri F., A Simple Model for the Integrable Hamiltonian Equation, J. Math. Phys. 19 (1978) 1156-1162. | MR 488516 | Zbl 0383.35065

[16] Millson J., Zombro B. A., A Kähler Structure on the Moduli Spaces of Isometric Maps of a Circle Into Euclidean Spaces, Invent. Math. 123 (1) (1996) 35-59. | MR 1376245 | Zbl 0859.58007

[17] Shabat C., Zakharov V., Exact Theory of Two Dimensional Self-Focusing and One Dimensional Self-Modulation of Waves in Non-Linear Media, Sov. Phys. JETP 34 (1972) 62-69. | MR 406174

[18] Sternberg S., Lectures on Differential Geometry, Prentice-Hall Inc., Englewood-Cliffs, NJ, 1964. | MR 193578 | Zbl 0129.13102